# SDR CA981230010

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2722 · Rudder Actuator
- Part: Cap
- Part number: 591743
- Condition: Broken
- Location: Actuator
- Part time: 53,052 hours
- Component: 65448613
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID FOUND LEAKING FROM EMPENNAGE ON WALK-AROUND.  RUDDER PCU CAP BODY SEPARATED FROM THREADED PORTION, RETAINED IN AREA BY LOCKING WIRE.  THE CAP BODY HAD BROKEN AWAY FROM THE THREADED PORTION WITH THE THREADED PORTION STILL INSERTED IN THE PCU.  THE BROKEN AREA INDICATES A FRESH BREAK.  NO EVIDENCE OF IT BEING CRACKED FOR ANY LENGTH OF TIME BEFORE COMPLETE FAILURE.  NEW CAP INSTALLED PER BOEING OVERHAUL MANUAL.  PART TC:  68,717.
